Strongly regular edge-transitive graphs
Praeger, Cheryl E.
Drustvo Matematikov, Fizikov in Astronomov
In this paper, we examine the structure of vertex- and edge-transitive strongly regular graphs,using normal quotient reduction. We show that their reducible graphs in this family have quasi primitive automorphism groups, and prove (using the Classiﬁcation of Finite Simple Groups) that no graph in this family has a holomorphic simple automorphism group. We also ﬁnd some constraints on the parameters of the graphs in this family that reduce to complete graphs
Open access, licensed under Creative Commons
Strongly regular graphs , Vertex-transitive graphs , Edge-transitive graphs , Normal quotient reduction , Automorphism group
Morris, J., Praeger, C. E., & Spiga, P. (2009). Strongly regular edge-transitive graphs. Ars Mathematica Contemporanea, 2(2), 137-155